# SDR UPS05844917

- Difficulty date: June 27, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Nr 2 Stubwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DEEP SCRATCHS IN SKIN L/W UPPER SPAR CAP IB CORNER OF NR 2 STUB WING.  SCRATCHS FOUND OUT OF LIMITS, CUT OUT DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 57-2-1 FIG 26.
